加载中…
A two-dimensional free boundary model for the growth of multi-layer tumors has been proposed in [S. Cui, J. Escher: ARMA 191 (2009) 173-193] where the authors derive well-posedness in a functional analytic setting, the stationary solutions and their asymptotic stability. In this note, we consider once again the cancer growth model of [S. Cui, J. Escher: ARMA 191 (2009) 173-193] but coping without periodic boundary conditions for the variable which is reasonable from the point of view of modeling. The paper points out that the generalized model allows for the same stationary solutions as compared to the model with periodic boundary conditions.

生成讲解博客的中文版本

生成AI智能校验的中文版本